Self medicating with Testosterone, maybe causing anxiety? Please help advice input needed.

liverpoolla

New Member
Hi Everyone, Really need some advice. Would be really grateful if you could. I have been self medicating since finding out I have low T (blood test by GP last December) with testosterone injecting it. It has taken this long for nhs to get there act together, to finally be prescribed it.

Since then I have had a few stresses in my life, and my anxiety had gone through the roof. (I have always suffered a bit with it) Is it possible that messing with the hormones has/is causing the anxiety? I know its not the whole picture, but just seems odd, the same month I started injecting, this started.

Although I did go on work night out in December , and took some drugs, and that effected me in a very negative way. (never doing that again)Is it possible the underlined cause is me self medicating. I also took far to much in December too. Causing it to convert to estrogen. then stopped completely for a month. please help. thanks Mark ps I have been suicidal last few months. Not really now. When I do have the shot i feel great. I have been taking 50mg of Test 400 every 5 days. (picture in the comments) I was using Test Prop, 50mg every 3 days.
 
Last edited by a moderator:

MG123

New Member
Can you post your labwork? Test 400 is a combo of Testosterone esters, correct? Could you provide the info of how many milligrams of each ester per mL and provide how many mL you take every 5 days?
 

CoastWatcher

Moderator
Welcome to Excelmale. It is certainly possible that your anxiety may be influenced, perhaps even caused, by exogenous testosterone. But your post really offers an incomplete picture. How old are you? What symptoms were you experiencing prior to starting TRT? What medications and supplements were you/are you taking? What lab work did you have prior to beginning self-directed TRT? Can you post those lab results? You mentioned "drugs" that impacted you negatively - what were they and how long? You are now on a clinical TRT protocol? And - very importantly. - are you addressing the suicidal feelings you wrote of?

The more information you can provide, the better the discussion will be. Please let us hear from you.
 

Vince

Super Moderator
There could be a lot of reasons for your anxiety. Maybe not even testosterone related, having good labs would help. Hopefully National Health Service will help.
 

liverpoolla

New Member
I dont have the lab work unfortunately. I just know my Testosterone was 4.6 in last blood test.

test.jpg
 

liverpoolla

New Member
Hi Thanks for your reply. 1. I am seeing a counselor for my issues anxiety and suicidal thoughts (not had any for a while) 2. The symptoms prior to starting self directed trt was Low libido, lack of energy/fatigue. Low motivation, put weight on. 3. Taking vitamin d supplement, kelp, B12, cod liver oil. 4. the drugs I referred to, was cocaine on a night out. maybe half a gram. Nothing more after that night. 5. I have not started my TRT protocol, it will be nebido 1000mg/4ml every 12 weeks. 6. I am 35. thanks Mark
 

Nelson Vergel

Founder, ExcelMale.com
liverpool

So, no anxiety before starting self directed testosterone? Have you even taken antidepressants or had suicidal thoughts prior to your testosterone experiment?

Have you had your thyroid checked (TSH, free T3)? How are you sleeping?

I assume you have low T specially after stopping testosterone.

Nebido at 1000 mg can work only in most men, but many have doctors shorten the inter injection time to 10 weeks (the Nebido company recommends every 12 weeks). The main factor in determining this is not allowing your total testosterone to go under 400-500 ng/dL at its lowest point right before the next injection of 1000 mg.
 

liverpoolla

New Member
Thyroid was normal, (Thats what the GP said.) I will ask the doctors to for copy of last blood results. I sleep OK. Takes a while to get off. Have had some issues getting to sleep. But not so much recently.

I have had problems with Anxiety in the past but nothing like this. It has Been under control for many years now.

No problems with anxiety before self directed testosterone.

I have taken antidepressants in the past, but not for a few years. Never had suicidal thoughts before.

I will defo ask the Endo to change Nebido to 10 weeks.

My T was low, even prior to self directed testosterone, roughly 8-9.

Many thanks for your reply and advice.
 

Nelson Vergel

Founder, ExcelMale.com
The answer is yes. After stopping testosterone you become hypogonadal which can decrease how you cope with stress which could easily increase anxiety specially if you have a history of it.

Hopefully, this will resolve when you start Nebido.

How frequently will the doctor monitor you and with what lab tests? Can you get a copy of your lab tests that justified the prescription?
 

liverpoolla

New Member
My Gut instinct is, this has been caused by self medicating with the Test. I believe there are no coincidences like this. The same month I inject, my mental health dip's. But energy and drive increases. It must be related? (rhetorical question)

I will ask for a copy of the bloods that justifies the script. And post it asap.

Thanks allot for your advice Nelson, and the space you provide, to discuss these important health issues.
 

Christild

New Member
For men, testosterone is essential, but you don't have to mess up with it as it can bring up some real problems. I think you even ended up good only with anxiety, but it is also something terrible. I've heard that hormonal problems may cause health issues too, this is maybe why you have them. The sudden change in your endocrine system may do something terrible not just for your mental health but also for your body. If you had ever experienced something more than your anxiety, I hope you see a specialist or at least try to take some herbs for your health; it might prevent something worse, so you have to give it a try; These Herbs Help With Digestion, Naturally! helped me, I hope it will help you too.
 
Last edited:

Online statistics

Members online
5
Guests online
9
Total visitors
14

Latest posts

Top